# SDR SWAA2024090314373

- Difficulty date: July 19, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FAIRING FORMER BS 500D BETWEEN STRINGER 18 R/H AND 19 R/H IS CRACKED<[01] REMOVED AND REPLACED FAIRING FORMER AT BS 500D BETWEEN STR 18R TO STR 19R; WL 188 PER SRM 51-40-02 AND DWG:116A3010; ID:0029; REV: B.;[02] VERIFIED.
